MathSciNet Relay Station
MathSciNet bibliographic data
MR616369 65D30 (41A60)
Ting, Bing Yuan; Luke, Yudell L. Computation of integrals with oscillatory and singular integrands. Math. Comp. 37 (1981), no. 155, 169–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement